Member’s Mark Ibuprofen 200 mg (400 ct.)

Member's Mark
Availability:

Out of stock


$15.49

Out of stock

Member’s Mark Ibuprofen temporarily relieves minor aches and pains due to headache, the common cold, toothache, backache, muscular aches, menstrual cramps and arthritis. Easy to swallow, these pills arefast acting and temporarily reduces fever to give your body relief.

About this item
  • Compare to the active ingredient in Advil® Liqui-Gels®
  • Pain reliever and fever reducer
  • Fast acting
  • Easy to swallow
  • Value pack

While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions.

Assembled Country

USA

Component Country

Imported

SKU: SL980085891 Category:

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Member’s Mark Ibuprofen 200 mg (400 ct.)”

18 − 6 =

There are no reviews yet.

Help-Desk